# SDR 95FDEA01207

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate Beam
- Part number: M4592142024T3
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LOWER GATE BEAM IS CRACKED AT FWD CORNER STOP FITTING, APPROX 1 INCH LENGTH.  REPAIRED CRACK IN FWD ENTRY DOOR LOWER GATE BEAM IAW FEDEX EA 7-3210-25602.
